# SDR DALA2020110503589

- Difficulty date: November 4, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 61,745 hours, 20,024 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 749
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION MAINTENANCE FOUND LEVEL 2 CORROSION ON STRINGERS FLOOR SUPPORT RBL AND LBL 2.90, 7.55, 10.45, 16.10, STA Y= 749.  BELOW NUTS (C-1).  FLOOR STRINGERS REPAIRED, PER SRM.
